# SDR CALA2018090401887

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 110,296 hours, 17,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 146T32321
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1329 PREVIOUSLY DOUBLER REMOVED FOUND STA 1329 STR 34L-35L TEAR STRAP DEFORMED STA 1329 STR 31L TO STR 36L REPAIRED TEAR STRAP AS PER ECRA 5331-02253 REV - AND ATTACHED FORM 44.0008 ITEM 1-26 ACCOMPLISHED.
